# SDR 2022F00203

- Difficulty date: April 30, 2022
- Submitted: April 30, 2022
- Operation: General aviation
- Aircraft: N514QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0052
- Aircraft time: 5,495 hours, 3,682 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: None
- Part number: 99190538
- Part serial: 22B334
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SB680A-25-15 (REPLACEMENT OF THE SMOKING/FASTEN SEAT BELT SIGN IN THE AFT LAVATORY). STEP 4.D CONTAINS AN ERROR. THE SB STATES TO INSTALL A WIRE AND PIN INTO ALL THREE CONNECTOR SOCKETS. THE NEW LIGHT ONLY HAS 2 WIRES, SO ONE CONNECTOR SLOT IS LEFT EMPTY. ACCOMPLISHED TEXTRON AVIATION MEMO FP220406 DATED APRIL 6, 2022; ACCOMPLISH SB680A-25-15 REV. 1 WITH A CHANGE TO STEP 4.D.
